An enrichment theorem for an axiomatisation of categories of domains and continuous functions

Fiore, Marcelo (1997) An enrichment theorem for an axiomatisation of categories of domains and continuous functions. Mathematical Structures in Computer Science, 7 (5). pp. 591-618. ISSN 09601295

Full text not available from this repository.

Abstract

Domain-theoretic categories are axiomatised by means of categorical non-order-theoretic requirements on a cartesian closed category equipped with a commutative monad. In this paper we prove an enrichment theorem showing that every axiomatic domain-theoretic category can be endowed with an intensional notion of approximation, the path relation, with respect to which the category Cpo-enriches.

Our analysis suggests more liberal notions of domains. In particular, we present a category where the path order is not [omega]-complete, but in which the constructions of domain theory (such as, for example, the existence of uniform fixed-point operators and the solution of domain equations) are available.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 21:24
Last Modified: 14 Jun 2012 10:58
URI: http://sro.sussex.ac.uk/id/eprint/31081
📧 Request an update